# SDR AALA202107201651

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 35,151 hours, 14,235 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Nr 4 Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LEADING EDGE SLAT POSITION FOUR REMAINED ILLUMINATED AFTER FLAP RETRACTION.  CREW DECLARED EMERGENCY AND RETURNED TO PHL. REMOVED AND REPLACED #4 LEADING EDGE FLAP RETRACT AND EXTENDED SENSOR. OPS CK GOOD AMM 27-88-11
